Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Erratum to “The generalized de Rham-Witt complex over a field is a complex of zero-cycles”

Author: Kay Rülling
Journal: J. Algebraic Geom. 16 (2007), 793-795
Published electronically: June 14, 2007
Original Article: J. Algebraic Geom. 16 (2007), 109-169
MathSciNet review: 2357690
Full-text PDF

Abstract | References | Additional Information

Abstract: We fill a gap in the Proof of Theorem 3.6 (J. Algebraic Geom. 16 (2007), 109–169) by modifying the definition of the residue map given in Definition 2.15 (J. Algebraic Geom. 16 (2007), 109–169) and by using a result of Hübel and Kunz.

References [Enhancements On Off] (What's this?)


Additional Information

Kay Rülling
Affiliation: Universität Duisburg-Essen, Essen, Mathematik, 45117 Essen, Germany

Received by editor(s): January 23, 2007
Published electronically: June 14, 2007